Article (Scientific journals)
Recovering the geometry of a flat spacetime from a background radiation
Bonsante, F.; Meusburger, C.; Schlenker, Jean-Marc
2014In Annales Henri Poincare, 15 (9), p. 1733-1799
Peer reviewed
 

Files


Full Text
1302.6966v2.pdf
Author preprint (1.65 MB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
General Relativity and Quantum Cosmology; Mathematics - Differential Geometry; Mathematics - Geometric Topology
Disciplines :
Mathematics
Author, co-author :
Bonsante, F.
Meusburger, C.
Schlenker, Jean-Marc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Recovering the geometry of a flat spacetime from a background radiation
Publication date :
2014
Journal title :
Annales Henri Poincare
ISSN :
1424-0637
Volume :
15
Issue :
9
Pages :
1733-1799
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 02 January 2014

Statistics


Number of views
67 (5 by Unilu)
Number of downloads
129 (0 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
2
OpenCitations
 
1
WoS citations
 
3

Bibliography


Similar publications



Contact ORBilu